# SDR FDEA200909283413

- Difficulty date: September 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MSTOD27969
- Condition: Damaged
- Location: Bs 820-839
- Part time: 52,273 hours, 21,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, INTERCOSTAL WEB BTW FS 820 AND 839, S-26R UPPER EDGE DAMAGED AT FASTENER HOLE, DAMAGE CLEANUP IS OUT OF LIMITS IAW SRM 53-00-04, DETAIL I, FIG 101.  NOTE: DAMAGE CLEANUP WAS EXISTING.  REMOVED TRANSITION PANEL IAW SRM 51-40-02 FOR ACCESS FROM STA 765 TO 846 RT SIDE,  REMOVED DAMAGED INTERCOSTAL WEB IAW SRM 51-40-02. RECEIVED NEW INTERCOSTAL FROM   FAB SHOP TRAVELER NR T9/805621, LOCATED AND DRILLED IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01 AND INSTALLED NEW INTERCOSTAL WEB FROM STA 820 TO 839, S-26R IAW SRM 51-40-02. REINSTALLED TRANSITION PANEL IAW SRM 51-40-02.  MINOR REPAIR.
